# SDR CALA2020010600047

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 100,359 hours, 28,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N7106
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-6075 SUPPORT BRACKET CHAFING INTO AFT FUSELAGE SKIN PA NEL STA 1797 STR 17L. RL030 REF ST ENG N/R 0079023 BLENDED AND CHECKED LIMITS TO CHAFING AT AFT FUSELAGE SKIN PANEL STA 1797 S-17L L=2.5 W=.75 D=.030 OUT OF LIMITS IAW B757-2 SRM 53-80-70 PG 106 FIG 201 REPAIR 4. REPAIRED SKIN PANEL AT STA 179 7 S-17L IAW B757-2 SRM 52-80-70 REPAIR 4 PG 106 FIG 201. ORIG MA T THICKNESS .056. WORK ACCOMPLISHED, INSPECTED. COMPLETED AND ACCEPTED ST ENG INSP
